Can you take Benadryl with Citalopram?

Question is Closed Report Mark as Favorite

Answers (1)

9 Jan 2010

You can, but you must realize that you may start to be tired more often. For some people the use of both drugs are under the recommendation of the physician. Benadryl will add to take the edge off of the stress of everyday goings on.Also it is used for allergic reactions. It works on the nerve endings.
Chemically no there is not a problem.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you get addicted to taking Benadryl Allergy Ultra Tablets?

My doctor told me it is okay for me to take Benadryl Allergy Ultra Tablets since I came down with Shingles. My rash is gone now but the pain of PHN ...

4 answers 21 Dec 2009

Benadryl Allergy Sinus - what is concidered high blood pressure to NOT take benadryl D?

It states that people wil high BP shouldnt take Benadryl D... how and hight and why?

1 answer 1 Apr 2010

Question about citalopram?

I just wish I could go back to when I was just on the invega and feeling so good without the need for citalopram. I also feel like I am experiencing ...

1 answer 11 Nov 2011

Dose of adult benadryl tablet?

My daughter needs to take the benadryl

1 answer 28 May 2013

Benadryl Allergy & Cold - I took two benadryl pills. I got very sleepy a little later then all of a?

... sudden when i layed down i feel a jerky feeling all over my body. W caused this and what can i do for this symptom?

4 answers 26 Jun 2014